# SDR UALA2011011900298

- Difficulty date: January 17, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 51,894 hours, 19,073 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 218
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER’S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  REPLACED O2 STORAGE BOX AND MASK PER MM.
